Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 56, Number 3
HTML articles powered by AMS MathViewer

Stability of the Couette flow at high Reynolds numbers in two dimensions and three dimensions
Jacob Bedrossian, Pierre Germain and Nader Masmoudi PDF
Bull. Amer. Math. Soc. 56 (2019), 373-414
The discrete yet ubiquitous theorems of Carathéodory, Helly, Sperner, Tucker, and Tverberg
Jesús A. De Loera, Xavier Goaoc, Frédéric Meunier and Nabil H. Mustafa PDF
Bull. Amer. Math. Soc. 56 (2019), 415-511
About the cover: Mathematicians in bronze
Gerald L. Alexanderson and Leonard F. Klosinski PDF
Bull. Amer. Math. Soc. 56 (2019), 513-520
PDF
Bull. Amer. Math. Soc. 56 (2019), 521-525